Coefficient inequalities and some convolution properties of a subclass of analytic functions

  • A T Oladipo

Abstract



In this work the author introduced a subclass Tn(p,β), a subset of class Tn(β) introduced and investigated by Opoola [1]. The author derives some coefficient inequalities and convolution properties for the class. Tn(p,β) using Salagean differential operator.

Journal of the Nigerian Association of Mathematical Physics Vol. 9 2005: pp. 49-56
Published
2008-05-21
Section
Articles

Journal Identifiers


eISSN: 1116-4336